| Model Number |
PLA280300 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Pain (1994); Clinical Endoleak (4843)
| Date of Event |
10/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications this event also includes device 22766957/ 00733132618781.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2021, the patient was treated for an abdominal aortic aneurysm.The physician implanted two gore® excluder®aaa endoprostheses.The patient tolerated the procedure.On an unknown date in october 2022, the patient reported pain, and the physician suspected a type ii endoleak.The physician decided to explant the devices.The patient tolerated the procedure.
Additional Manufacturer Narrative
This event also includes device 7570994/ 00733132610303.B3: event date corrected from (b)(6) 2022.
Additional Manufacturer Narrative
Further information from the fsa reported that the patient died of unrelated causes on (b)(6) 2022.
Additional Manufacturer Narrative
This event also includes device 06845329/00733132609994.H.6.Investigation conclusions: added code d12: inherent risk of device.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use, complications associated with the use of the gore® excluder® aaa endoprosthesis may include, but are not limited to, endoleak.H.6.Investigation conclusions.Changed code: d15 to d1001.